Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 26, NWS Austin/San Antonio, TX

June 12, 20254 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 12:40 AM CDT for 4 counties in Texas. It was in force for 4 hr. 23 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2025, 12:40 AM CDT (05:40 UTC)
Expired
Jun 12, 2025, 5:00 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 32 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 2:46 AM CDTFLOOD3 N Hollywood Park, TXReport from mPING River/Creek overflowing.
Jun 12, 2:46 AM CDTFLASH FLOOD3 N Hollywood Park, TXCorrects previous flood report from 3 N Hollywood Park. Report from mPING River/Creek overflowing.
Jun 12, 3:00 AM CDTRAIN 5.284 Ene Fischer, TXMesonet station BFST2 4.3 E Fischer.
Jun 12, 3:14 AM CDTFLASH FLOOD2 Nw Olmos Park, TXreport from mping River/Creek overflowing.
Jun 12, 3:16 AM CDTFLASH FLOOD4 Ese Fischer, TXComal County Sheriff reports several low water crossings flooded.
Jun 12, 3:26 AM CDTFLASH FLOODGarden Ridge, TXReport from mPING. River/Creek overflowing.
Jun 12, 3:30 AM CDTRAIN 4.242 Ne Castle Hills, TXMesonet station FW8761 San Antonio.
Jun 12, 3:30 AM CDTRAIN 4.76Garden Ridge, TXMesonet station DW7721 Garden Ridge.
Jun 12, 3:31 AM CDTFLASH FLOODHollywood Park, TX29 low water crossings reported flooded in northern Bexar County.
Jun 12, 3:34 AM CDTFLASH FLOODWimberley, TXMultiple low water crossings reported closed due to flooding.
Jun 12, 3:35 AM CDTRAIN 4.72 W New Braunfels, TXMesonet station AW802 NEW BRAUNFELS.
Jun 12, 3:50 AM CDTFLASH FLOODLive Oak, TXNews media story of 9 homes flooded along Shin Oak Drive. Time estimated by radar.
Jun 12, 4:00 AM CDTFLASH FLOOD2 Sse Hill Country Vill, TX*** 1 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. A non-vehicle related flash flood fatality was reported near Wurzbach Parkway and Salado Creek on June 14th associated
Jun 12, 4:11 AM CDTRAIN 6.12 N Cibolo, TX
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 10 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was meas
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 11 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was meas
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 11 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated report as all missing persons are now accounted for. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 4 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. Several vehicles were swept off the Loop 410 access road into Beitel Creek. There are four confirmed fatalities in thi
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 4 FATAL *** Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. Several vehicles were swept off the Loop 410 access road with a total of 13 vehicles ending up in Beitel Creek. There
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 5 FATAL, 4 INJ *** Updated fatality, injury, and unaccounted for count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measured. At least 15 vehicles were
Jun 12, 4:15 AM CDTFLASH FLOOD2 Wsw Windcrest, TX*** 9 FATAL, 4 INJ *** Corrects previous flash flood report from 2 WSW Windcrest. Updated fatality count from previous flash flood report. Training of thunderstorms with intense rainfall rates occurred across the region. A swath of 3-8 inches of rain was measu
Jun 12, 4:40 AM CDTFLASH FLOOD2 Ene Selma, TXPhoto of cars submerged due to flooding on the main lanes of I-35 at FM3009.
Jun 12, 4:41 AM CDTRAIN 6.012 Ne Castle Hills, TXMeasured at San Antonio Intl Airport since 11 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 126 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.7 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1936 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

344 
WGUS54 KEWX 120540
FFWEWX
TXC029-091-187-209-121000-
/O.NEW.KEWX.FF.W.0026.250612T0540Z-250612T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1240 AM CDT Thu Jun 12 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northeastern Bexar County in south central Texas...
  Central Comal County in south central Texas...
  West Central Guadalupe County in south central Texas...
  Central Hays County in south central Texas...

* Until 500 AM CDT.

* At 1240 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Austin, New Braunfels, Schertz, Cibolo, Converse, 
  Universal City, Live Oak, Selma, Dripping Springs, Wimberley, 
  Canyon Lake Dam, Randolph AFB, San Antonio Int Airport, Canyon 
  Lake, Alamo Heights, Windcrest, Terrell Hills, Bulverde and Garden 
  Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3000 9825 3015 9815 3015 9820 3022 9820
      3022 9798 3020 9795 3018 9792 3016 9789
      2986 9805 2953 9822 2943 9860 2946 9859
      2975 9841

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO
1 follow-up statement
748 
WGUS74 KEWX 120656
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
156 AM CDT Thu Jun 12 2025

TXC029-091-187-209-121000-
/O.CON.KEWX.FF.W.0026.000000T0000Z-250612T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Comal TX-Guadalupe TX-Hays TX-
156 AM CDT Thu Jun 12 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS 
MORNING FOR NORTHEASTERN BEXAR, CENTRAL COMAL, WEST CENTRAL 
GUADALUPE AND CENTRAL HAYS COUNTIES...

At 156 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 4 inches of rain have 
fallen. The expected rainfall rate is 1 to 3 inches in 30 minutes. 
Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area. Flash flooding is likely ongoing. Slow storm motion and 
training could lead to isolated storm total rains as high as 7 
inches.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  San Antonio, Austin, New Braunfels, Schertz, Cibolo, Converse, 
  Universal City, Live Oak, Selma, Dripping Springs, Wimberley, 
  Canyon Lake Dam, Randolph AFB, San Antonio Int Airport, Canyon 
  Lake, Alamo Heights, Windcrest, Terrell Hills, Bulverde and Garden 
  Ridge.

As of 1:40 AM CDT, the river gauge on North Gatlin Creek near 
Dripping Springs reported 3.91 inches of rain in less than 2 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3000 9825 3015 9815 3015 9820 3022 9820
      3022 9798 3020 9795 3018 9792 3016 9789
      2986 9805 2953 9822 2943 9860 2946 9859
      2975 9841

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 30 MINUTES

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 12:35 AM CDT, 5 minutes earlier.

Area forecast discussion, Jun 12, 12:35 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1235 AM CDT Thu Jun 12 2025

...New AVIATION...

.UPDATE...
Issued at 932 PM CDT Wed Jun 11 2025

With the expansion of the level 3 of 4 risk on the evening issuance
of the excessive rainfall outlook southwestward into the San Antonio
metro area and the latest short term guidance trends, including the
Warn-on-Forecast, we have also elected to expand the Flood Watch
southwestward to include Bexar, Bandera, Medina counties and points
eastward. Rainfall amounts of 2 to 4 inches with isolated amounts
near or in excess of 6 inches are possible.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 304 PM CDT Wed Jun 11 2025

Expansive cloud cover from early morning rains has mainly shifted
east of the region early this afternoon. Some earlier showers over
the southern Edwards Plateau have moved eastward into the Hill
Country. Elsewhere, some clouds are noted, but with the cooling and
stabilization from earlier, development is slow.

As we head through the evening hours, we should see an increase in
the coverage of showers and storms across the Hill Country. While
there is some disagreement among the hi-res models, we expect the
activity over the Hill Country to move eastward into the I-35
corridor along with some additional development over the coastal
plains region. With slow-moving storms in an environment with high
precipitable water values (1.75-2.25"), locally heavy rain is a
concern from this evening into Thursday. Hi-res models tend to show
the higher amounts near and east of the I-35 corridor for areas
generally along and north of a Burnet to Austin to La Grange line.
These areas have seen some recent rains and with expected moderate to
heavy rain, a Flood Watch has been issued for Burnet, Williamson,
Travis, Lee, Bastrop and Fayette counties. The watch begins at 7 PM
this evening and runs until 7 PM Thursday. Rainfall amounts of 2 to 4
inches are possible, with amounts up to 6 inches in a few spots. The
higher rain chances begin to shift eastward Thursday evening, but
will keep a good chance for showers and storms in the forecast given
a lingering upper trough axis over the region.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 304 PM CDT Wed Jun 11 2025

An upper level low pressure system over the eastern part of the
Southern Plains is forecasted to push into the Middle Mississippi
Valley on Friday into Saturday. The subtropical ridge builds out
west across the four corners region and northern Mexico providing
a dry weather pattern across South Central Texas for the weekend
into the middle of next week.

High temperatures are likely to be at or slightly above normal
climate values ranging from the lower to mid 90s across most areas
and up to 101 along the Rio Grande. For the overnight lows,
temperatures range from the mid to upper 70s areawide.

&&

.AVIATION...
(06Z TAFS)
Issued at 1231 AM CDT Thu Jun 12 2025

Thunderstorms are moving into the San Antonio area and ceilings have
lowered. Any storm that moves across an airport will reduce
visibility and produce strong, gusty winds. Storms should move into
Austin within the next hour. There's about a three hour window for
storms to move through. Once the line moves through, there will be
isolated showers with lightning possible. All of the rain should be
gone by around noon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              88  75  93  76 /  50  20  20   0
Austin Bergstrom Intl Airport  88  75  92  76 /  50  20  30   0
New Braunfels Muni Airport     89  75  93  75 /  60  20  20   0
Burnet Muni Airport            86  72  91  74 /  30  10  20   0
Del Rio Intl Airport           96  77 100  78 /   0   0   0   0
Georgetown Muni Airport        86  74  91  75 /  40  20  20   0
Hondo Muni Airport             91  74  94  75 /  30  10  10   0
San Marcos Muni Airport        89  75  93  75 /  50  20  30   0
La Grange - Fayette Regional   86  75  91  76 /  80  30  40   0
San Antonio Intl Airport       90  76  93  77 /  40  20  20   0
Stinson Muni Airport           92  77  95  78 /  50  20  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco-
Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe-
Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson-
Wilson.

&&

Short-Term...Platt
Long-Term...17
Aviation...05

In the hours before

Local storm report, Jun 11, 11:45 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1145 PM CDT Wed Jun 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     Tstm Wnd Gst     2 E Grey Forest         29.61N 98.65W
06/11/2025  E60 MPH          Bexar              TX   Public

            Estimated 60 mph wind gust and hail up to
            penny size.

&&

MB
Local storm report, Jun 11, 11:47 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1147 PM CDT Wed Jun 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     Hail             2 E Grey Forest         29.61N 98.65W
06/11/2025  E0.75 Inch       Bexar              TX   Public

            Hail up to penny size. 60 mph wind gusts
            reported as well.

&&

MB
Special weather statement, Jun 12, 12:15 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1215 AM CDT Thu Jun 12 2025

TXZ204-120600-
Medina TX-
1215 AM CDT Thu Jun 12 2025

...A strong thunderstorm will impact portions of central Medina
County through 100 AM CDT...

At 1215 AM CDT, Doppler radar was tracking a strong thunderstorm over
D'Hanis, or 7 miles west of Hondo, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hondo, New Fountain, Quihi, and D'Hanis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2925 9931 2937 9936 2953 9910 2928 9896
TIME...MOT...LOC 0515Z 245DEG 8KT 2933 9929

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Brady
Local storm report, Jun 12, 12:17 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1217 AM CDT Thu Jun 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     Flash Flood      2 SW Helotes            29.55N 98.72W
06/12/2025                   Bexar              TX   Mesonet

            Low water crossings in northwest Bexar
            County beginning to flood per
            bexarflood.org.

&&

JR
Special weather statement, Jun 12, 12:19 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1219 AM CDT Thu Jun 12 2025

TXZ204-205-120600-
Bexar TX-Medina TX-
1219 AM CDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of east central Medina
and northwestern Bexar Counties through 100 AM CDT...

At 1219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cliff to Leon Valley. These storms were
nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Shavano
Park, Hollywood Park, Cross Mountain, Lackland AFB, Cliff, Leon
Springs, The Dominion, Government Canyon State Natural Area, Rio
Medina, Sea World, Castle Hills, Balcones Heights, Hill Country
Village, Grey Forest, San Geronimo, and Fiesta Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2944 9896 2963 9886 2970 9880 2964 9837
      2938 9858
TIME...MOT...LOC 0519Z 216DEG 4KT 2952 9887 2950 9862

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Brady
Special weather statement, Jun 12, 12:20 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1220 AM CDT Thu Jun 12 2025

TXZ189-191-205-206-120600-
Comal TX-Bexar TX-Hays TX-Kendall TX-
1220 AM CDT Thu Jun 12 2025

...Strong thunderstorms will impact portions of central Hays,
southeastern Kendall, north central Bexar and Comal Counties through
100 AM CDT...

At 1220 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Driftwood to near Bulverde. Movement was
east at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Braunfels, Schertz, Kyle, Buda, Dripping Springs, Wimberley,
Canyon Lake Dam, Canyon Lake, Fair Oaks Ranch, Bulverde, Garden
Ridge, Woodcreek, Guadalupe River State Park, Smithson Valley, Spring
Branch, Fischer, Driftwood, Bergheim, Timberwood Park, and Mountain
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3016 9790 3010 9782 2962 9824 2976 9865
      2995 9843 2994 9841 3004 9830 3007 9829
      3020 9813
TIME...MOT...LOC 0520Z 261DEG 8KT 3013 9809 2975 9846

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Brady

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:03 PM CDTSpecial Weather StatementEWXBurnet27 min
Jun 11, 8:20 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 11, 10:10 PM CDTSpecial Weather StatementEWXBlanco35 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more4 hr
Jun 11, 10:50 PM CDTSpecial Weather StatementEWXBlanco55 min
Jun 11, 10:54 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Kendall36 min
Jun 11, 11:08 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina4 hr
Jun 11, 11:11 PM CDTSpecial Weather StatementEWXBexar34 min
Jun 11, 11:29 PM CDTFlash Flood Warning Considerable damage threatEWXBexar, Blanco, Comal, Hays, Kendall, Medina5 hr
Jun 11, 11:40 PM CDTSevere Thunderstorm WarningEWXBexar32 min
Jun 11, 11:51 PM CDTTornado WarningEWXBexar24 min
Jun 12, 12:09 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays31 min
Jun 12, 12:15 AM CDTSpecial Weather StatementEWXMedina45 min
Jun 12, 12:19 AM CDTSpecial Weather StatementEWXBexar41 min
Jun 12, 12:20 AM CDTSpecial Weather StatementEWXComal, Hays40 min
Jun 12, 12:58 AM CDTSpecial Weather StatementEWXBexar, Medina62 min
Jun 12, 1:00 AM CDTSpecial Weather StatementEWXComal, Hays, Travis60 min
Jun 12, 1:02 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano118 min
Jun 12, 1:04 AM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Jun 12, 1:05 AM CDTTornado WarningEWXHays12 min
Jun 12, 1:27 AM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jun 12, 1:30 AM CDTSpecial Weather StatementEWXFayette, Lavaca60 min
Jun 12, 1:41 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca34 min
Jun 12, 1:47 AM CDTRiver Flood WarningEWXBexar24 hr
Jun 12, 1:48 AM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe57 min
Jun 12, 2:10 AM CDTFlash Flood Warning Considerable damage threatEWXBandera, Medina5 hr
Jun 12, 2:20 AM CDTFlash Flood Warning Considerable damage threatEWXComal, Guadalupe4 hr
Jun 12, 2:55 AM CDTSpecial Weather StatementEWXComal50 min
Jun 12, 3:10 AM CDTSpecial Weather StatementEWXBexar50 min
Jun 12, 3:17 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina6 hr
Jun 12, 3:21 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe5 hr
Jun 12, 3:47 AM CDTSpecial Weather StatementEWXComal43 min
Jun 12, 3:58 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Guadalupe, Wilson6 hr
Jun 12, 4:07 AM CDTRiver Flood WarningEWXBexar, Medina9 hr
Jun 12, 4:11 AM CDTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Hays, Kendall4 hr
Jun 12, 4:13 AM CDTRiver Flood WarningEWXBexar28 hr
Jun 12, 4:21 AM CDTRiver Flood WarningEWXBexar31 hr
Jun 12, 4:22 AM CDTRiver Flood WarningEWXBexar, Wilson43 hr
Jun 12, 4:29 AM CDTSpecial Weather StatementEWXGonzales46 min
Jun 12, 5:04 AM CDTSpecial Weather StatementEWXWilson41 min
Jun 12, 5:12 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays5 hr
Jun 12, 5:24 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more5 hr
Jun 12, 5:49 AM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 12, 6:05 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
Jun 12, 6:19 AM CDTAreal Flood AdvisoryEWXMedina4 hr
Jun 12, 6:40 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 12, 6:46 AM CDTSpecial Weather StatementEWXAtascosa44 min
Jun 12, 7:11 AM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 12, 8:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe6 hr
Jun 12, 8:55 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes, Wilson6 hr
Jun 12, 9:32 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 12, 9:51 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Jun 12, 10:41 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Bexar, Medina3 hr
Jun 12, 1:36 PM CDTRiver Flood WarningEWXBexar23 hr
Jun 12, 2:33 PM CDTFlash Flood Warning Considerable damage threatEWXBandera3 hr
Jun 12, 2:46 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Jun 12, 2:54 PM CDTRiver Flood WarningEWXKarnes, Wilson66 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes, Wilson29 hr
Jun 12, 3:01 PM CDTRiver Flood WarningEWXKarnes43 hr
Jun 12, 3:31 PM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde3 hr
Jun 12, 3:33 PM CDTSpecial Weather StatementEWXUvalde42 min
Jun 12, 4:16 PM CDTSpecial Weather StatementEWXUvalde44 min
Jun 12, 4:20 PM CDTSevere Thunderstorm WarningEWXUvalde26 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.